Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 201-204
http://dx.doi.org/10.1155/S0161171286000248

Notes on almost-periodicity in topological vector spaces

Faculte des Sciences, Universite de Bangui, Bangui BF 1450, Central African Republic

Received 27 December 1983

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A study is made of almost-periodic functions in topological vector spaces with applications to abstract differential equations.